Hi there. Have been taking mobic daily to reduce rash and joint pain. Dr. thinks I most likely psoriatic arthritis, as I do have scalp psoriasis, along with all this achiness. Hence- the mobic. However, I had to go off the mobic this week because I am having some tests done at the local hospital. My question is: when you go off of mobic, do you get very achy? I am in agony, in joints that were never achy before, like my left hand, and my knee. And of course I can't take anything because the test is tomorrow AM. It is so painful I am having trouble sleeping. Any advice or comments appreciated.
Since mobic is a NSAID and reduces inflammation and pain, it would make sense that you would feel worse without it. I do hope that the tests you are having are to help you get properly diagnosed. I would strongly suggest that you be seen by a rheumatologist as they are the best for diagnosing and treating this.
This evening you might want to try taking a hot bath and using heating pads to help you get through. Hope you get some answers and on to a proper treatment plan. It is important to treat the disease, not just the symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.